# SDR WX0A2014090372124

- Difficulty date: August 27, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 63,377 hours, 41,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUNNEL OVERHEAD EMER LIGHTS INOPERATIVE.  REPLACED BATTERIES AT B5-25.  OPERATIONS CHECKED GOOD IAW AMM 35-53-01.
